Fat loss on arms and legs from Combivir?
Oct 16, 2011
Good day Dr.I'm having a sister who is on ARV'S, she is currently on combivir and nevirapine and she is losing fat on her arms and legs. Can she continue with the resent regime or not.
Response from Dr. Pierone
Combivir is a combination of AZT (zidovudine, Retrovir) and 3TC (lamivudine, Epivir). Fat loss has been linked to use of AZT. So switching from Combivir to a medication like Truvada would help prevent further fat loss and may also lead to some improvement.
I hope this information helps and best of luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Balls After Genital Rubbing Sign Of HIV AIDS
- Sore On Penis After Anal Sex Worried I Have HIV
- Vomiting After Fingering Worried I Have HIV
- White Tongue After Open Mouth Kissing Worried I Have HIV
- Can A Person Get Hepatitis From Oral Sex?
- Can Trichomoniasis Cause Red Bumps In Genital Area?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.